Densité des orbites des trajectoires browniennes sous l'action de la transformation de Lévy
Annales de l'I.H.P. Probabilités et statistiques, Volume 48 (2012) no. 2, p. 477-517

Let T be a measurable transformation of a probability space (E,,π) , preserving the measure π. Let X be a random variable with law π. Call K(⋅, ⋅) a regular version of the conditional law of X given T(X). Fix B . We first prove that if B is reachable from π-almost every point for a Markov chain of kernel K, then the T-orbit of π-almost every point X visits B. We then apply this result to the Lévy transform, which transforms the Brownian motion W into the Brownian motion |W| - L, where L is the local time at 0 of W. This allows us to get a new proof of Malric's theorem which states that the orbit under the Lévy transform of almost every path is dense in the Wiener space for the topology of uniform convergence on compact sets.

Soit T une transformation mesurable d’un espace probabilisé (E,,π) préservant la mesure π et soit B . Nous donnons une condition suffisante pour que l’orbite sous T de π-presque tout point visite B : il suffit que B soit accessible depuis π-presque tout point pour une chaîne de Markov de noyau K, où K(⋅, ⋅) est une version régulière de la loi conditionnelle de X sachant T(X) lorsque X est une variable aléatoire de loi π. Nous appliquons ensuite ce résultat général à la transformation de Lévy, qui à un mouvement brownien W associe le mouvement brownien |W| - LL est le temps local en 0 de W. Cela nous permet de donner une nouvelle démonstration du théorème de Malric qui affirme que l'orbite sous la transformation de Lévy de presque toute trajectoire visite tout ouvert non vide de l'espace de Wiener pour la topologie de la convergence uniforme sur les compacts.

DOI : https://doi.org/10.1214/11-AIHP463
Classification:  37A50,  28D05,  60J65
Keywords: brownian motion, Lévy transform, density of orbits, recurrence, ergodicity
@article{AIHPB_2012__48_2_477_0,
     author = {Brossard, Jean and Leuridan, Christophe},
     title = {Densit\'e des orbites des trajectoires browniennes sous l'action de la transformation de L\'evy},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {48},
     number = {2},
     year = {2012},
     pages = {477-517},
     doi = {10.1214/11-AIHP463},
     zbl = {1248.37014},
     mrnumber = {2954264},
     language = {en},
     url = {http://www.numdam.org/item/AIHPB_2012__48_2_477_0}
}
Densité des orbites des trajectoires browniennes sous l'action de la transformation de Lévy. Annales de l'I.H.P. Probabilités et statistiques, Volume 48 (2012) no. 2, pp. 477-517. doi : 10.1214/11-AIHP463. http://www.numdam.org/item/AIHPB_2012__48_2_477_0/

[1] M. Malric. Densité des zéros des transformés de Lévy itérés d'un mouvement brownien. C. R. Math. Acad. Sci. Paris 336 (2003) 499-504. | MR 1975087 | Zbl 1024.60034

[2] M. Malric. Density of paths of iterated Levy transforms of Brownian motion. Preprint, 2005. Available at arXiv:math/0511154v2. | Numdam | MR 2972500 | Zbl 1274.60171

[3] M. Malric. Density of paths of iterated Levy transforms of Brownian motion. Preprint, 2007. Available at arXiv:math/0511154v3. | Numdam | MR 2972500 | Zbl 1274.60171

[4] M. Malric. Density of paths of iterated Levy transforms of Brownian motion. Preprint, 2009. Available at arXiv:math/0511154v4. | Numdam | MR 2972500 | Zbl 1274.60171

[5] M. Malric. Density of paths of iterated Levy transforms of Brownian motion. ESAIM Probab. Stat. (2012). To appear. DOI:10.1051/ps/2010020, published on line (03 février 2011). | Numdam | MR 2972500 | Zbl 1274.60171

[6] K. Petersen. Ergodic Theory. Cambridge Univ. Press, Cambridge, 1989. Corrected reprint of the 1983 original. | MR 1073173 | Zbl 0507.28010

[7] D. Revuz and M. Yor. Continuous Martingales and Brownian Motion. Springer, Berlin, 1991. | MR 1083357 | Zbl 0917.60006